# SDR DL72S960282

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-1 LETTER CHECK, TWO L/E SPAR STIFFENERS CRACKED .50 INCH, ONE AT NR 3 SLAT INBD TRACK, THE OTHER AT NR 2 SLAT OUTBD TRACK.  REPLACED ANGLES PER MM 57-20-21.
